# SDR FOTR20180413001

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N480VX
- Make and model: Boeing 737-48E
- Aircraft serial: 25773
- Aircraft time: 47,187 hours, 31,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 6552875
- Condition: Corroded
- Location: Fuselage
- Part time: 47,187 hours, 31,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L-2 ENTRANCE DOOR INNER LWR CUTOUT AT STA 993.5 VERT ATTACH BRKT AT FLOOR LEVEL CORRODED 5 SQ IN.
